# SDR MASA2011022101966

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 35,203 hours, 26,338 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 Cowling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE CORE COWL DAMAGED 10 O`CLOCK.  MX R2 RT UPPER STANG FAIRING.
